Skip to Content

Can cymbalta lead to noticable weight gain 2 3 weeks after taking it?

Responses (1)

Marvell 4 Dec 2010

Actually loss of appetite and weight loss are known side effects. Cymbalta doesn't cause weight gain. Could there be any other reason?

https://www.drugs.com/sfx/cymbalta-side-effects.html

https://www.drugs.com/comments/duloxetine/cymbalta.html

AandGfurever 28 Sep 2017

I didn't take Cymbalta long enough to know if it caused weight loss for me. I know that at the time I was working & I started taking it on a Wednesday & had to take Thursday & Friday off because it kept me in the bed 24/7. I literally slept the whole time. And I wasn't taking sleeping pills or anything else either. Just the Cymbalta. I had to stop taking it because I was out of sick days. Now that I can't work I might could try it again but if there's a slim chance of gaining weight I'll be the one to do it. Wellbutrin was one my doctor swore didn't cause weight & I took it for a week & had already gained 5 lbs. I'm only 5'3" so that makes a difference. And it's not because of the way you eat. You can't just eat less or exercise more. The doctors refuse to tell you this because they want the kickbacks from the medical companies but the problem is that it slows your metabolism down & the weight is almost impossible to get off once you gain it.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions